editorinchief@ijrtmr.com +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2583-0368 Since 2021
  1. Home
  2. Archives
  3. 2025
  4. Vol. 5 Issue 6
  5. Article
Review Article

A Unified Mathematical Framework for Adaptive, Fuzzy and Learning-Based Consensus Control of Uncertain Nonlinear Multi-Agent Systems

  • Paper ID 233
  • Volume 5, Issue 6
  • Pages 42-56
  • Published Online: November-December 2025
  • 6 Views
Open Access Peer Reviewed

Authors

  • Shivdeep Kaur1

1 Assistant Professor, Mata Gujri College, Fatehgarh Sahib, Punjab, India.

Article Information

DOI
No DOI
Published Online
November-December 2025
Pages
42-56
Article Type
Review Article
Check for updates
No DOI available for cross-reference

Citations

Shivdeep Kaur “A Unified Mathematical Framework for Adaptive, Fuzzy and Learning-Based Consensus Control of Uncertain Nonlinear Multi-Agent Systems”, International Journal of Recent Trends in Multidisciplinary Research, November-December 2025, Vol 5(06), 42-56.

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2583-0368
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper